# SDR CA040429007

- Difficulty date: April 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 15,570 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 231707510
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FLUID LEAK WAS FOUND AROUND FILLER AREA. EDDY CURRENT INSPECTION CONFIRMED A 1INCH CRACK IN THE WELD AT FILLER NECK. CRACK WAS WELD REPAIRED IAW MFG INSTRUCTIONS, PENETRANT INSPECTED AND RESERVOIR PROOF PRESSURE TESTED D TO 30 PSI.
